m+Medelevator.RU
← Поиск публикаций
Neuropsychobiology · 1990

Epileptic attack, delirium, and a Creutzfeldt-Jakob-like syndrome during mianserin treatment.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Koponen H, Honkonen S, Partanen J, Riekkinen P J

Аннотация

Our report concerns 2 patients who developed delirium after an epileptic attack during mianserin treatment. In both cases the EEG showed a change with periodic sharp slow complexes similar to that seen in Creutzfeldt-Jakob disease. The symptoms subsided, however, and the EEG normalized after the antidepressant was discontinued, suggesting a noxious response to mianserin. If Creutzfeldt-Jakob-like changes in the EEG occur, the possible effect of antidepressant medication should be considered.

Предметные рубрики MeSH